# SDR FDKA200712407

- Difficulty date: December 15, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 14,272 hours, 13,304 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043468
- Condition: Malfunctioned
- Location: Smoke Warning
- Part time: 46 hours, 44 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6022 JFK (0620 PHX LCL) - LAV SMOKE WARNING IN FLIGHT.  MX REMOVED AND REPLACED SMOKE DETECTOR PANEL.
